# SDR ASOA200801661

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 17,152 hours, 14,337 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED WOW INPUT CAUTION MSG, RETURNED TO GATE.  AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.
